# SDR DL72S011035

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,756 hours, 46,025 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Part number: 65C139131
- Condition: Corroded
- Location: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND STRINGER WERE FOUND CORRODED AT FS    950E AND STR 29R.  THE STRINGER WAS CUT AT FS 950D +10 AND  REMOVED TO THE AFT END OF THE PART.  A NEW SECTION WAS      SPLICED IN.  AN EXTERNAL DOUBLER AND TRIPLE WERE USED TO    REPAIR THE SKIN.  THE DAMAGE WAS FOUND AT HMV.
